Can testosterone cause a rapid heartbeat?

Yes, rarely. Although rare, rapid heart beat has been described with testosterone use. One mechanism of this is that rarely testosterone can cause a drop in blood sugar. This can result in a rapid hearbeat as the body releases adrenaline in response to the low blood sugar level.
Article Referral. "the mayo clinic says that the following medications could interact negatively with testosterone therapy and using them together isn't recommended: anisindione, bupropion, dicumarol, paclitaxel, Paclitaxel protein-bound, warfarin and phenprocoumon. If you're currently taking one of these medications, speak with your doctor before discontinuing either." read more: rapid heartbeat & testosterone th.

Related Questions

Is there different types of testosterones that will cause a rapid heartbeat a few hours after injection more than others? How can this be prevented?

Not to my understand. While people react differently to different medications, there's no way of knowing in advance which testosterone will cause what side effect. All the hormone preparations list tachycardia or fast heart rate as a side effect. There's no specific way to mitigate these side effects but generic cardiac meds can be used. Talk to your prescriber or use HealthTap Prime to discuss your individual case.